# SDR ASAA9980087

- Difficulty date: April 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- System (JASC): 5610 · Flight Compartment Windows
- Part: Pin
- Condition: Loose
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE FLIGHT COMPARTMENT RIGHT SLIDING WINDOW WOULD NOT OPEN.  ADJUSTED AND SECURED UPPER HINGE PIN ON WINDOW OPERATING MECHANISM AND OPERATED NORMALLY.  (M)
